Ask The Doctor > Questions & Answers > I started having heavy diarrhea and vomiting on Sun

I started having heavy diarrhea and vomiting on Sun

Patient: I started having heavy diarrhea and vomiting on Sun, it’s now just vomiting. I’ve kept nothing down since Sun morning. My stomach is distended and I have stabbing pain. Is this a stomach bug, it’s benn 4 days

 

 

Doctor: Thank you for writing to us.Yes, it is possible that you have a stomach bug. Here are the possibilities:Stomach fl uGastritisAcidityGastric ulcersYou can try taking Pepto-Bismol for 2 to 3 days to see if this helps you. If you do not get relief after 3 days, please see a Doctor. He may start you on antibiotics if needed. Do not take any medications on your own.All the best.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment